Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 102, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 2, 2010, 4:15 PM CDT for Clarke County, Monroe County, Wilcox County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2010, 4:15 PM CDT (21:15 UTC)
- Expired
- Aug 2, 2010, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 132 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:31 PM CDT | TSTM WND DMG | 3 W River Ridge, AL | MULTIPLE POWER LINES DOWNED DUE TO THUNDERSTORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280
WUUS54 KMOB 022115
SVRMOB
ALC025-099-131-022200-
/O.NEW.KMOB.SV.W.0102.100802T2115Z-100802T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT MON AUG 2 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
EXTREME SOUTHWESTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
EAST CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 500 PM CDT
* AT 412 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS 3 MILES SOUTHEAST OF PACKARDS
BEND...OR ABOUT 17 MILES NORTHWEST OF MONROEVILLE...AND MOVING
SOUTHWEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN CLARKE COUNTY AT 430 PM CDT
RURAL NORTHWESTERN MONROE COUNTY AT 430 PM CDT
RURAL WESTERN MONROE COUNTY AT 440 PM CDT
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS SLOW MOVING STORM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AS WELL AS PONDING OF WATER ON AREA
ROADWAYS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. REMEMBER...TURN AROUND AND DON'T DROWN!
LAT...LON 3155 8761 3176 8772 3184 8749 3184 8744
3169 8733
TIME...MOT...LOC 2115Z 066DEG 11KT 3174 8747
$$2 follow-up statements
465
WWUS54 KMOB 022149
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
449 PM CDT MON AUG 2 2010
ALC025-099-131-022200-
/O.CON.KMOB.SV.W.0102.000000T0000Z-100802T2200Z/
MONROE AL-CLARKE AL-WILCOX AL-
449 PM CDT MON AUG 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EXTREME SOUTHWESTERN WILCOX...EAST CENTRAL CLARKE AND NORTH
CENTRAL MONROE COUNTIES...
AT 445 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60
MPH. THIS STORM WAS NEAR PACKARDS BEND...OR ABOUT 17 MILES SOUTHWEST
OF CAMDEN...MOVING SOUTHWEST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PACKARDS BEND...CHANCE...AND NEAR FINCHBURG.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
ALSO...VERY HEAVY RAINFALL IS OCCURRING WITH THIS SLOW MOVING
STORM...AND A FLASH FLOOD WARNING REMAINS IN EFFECT.
TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3155 8761 3176 8772 3184 8749 3184 8744
3169 8733
TIME...MOT...LOC 2149Z 066DEG 11KT 3177 8744
$$
COHEN643
WWUS54 KMOB 022201
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
501 PM CDT MON AUG 2 2010
ALC025-099-131-022211-
/O.EXP.KMOB.SV.W.0102.000000T0000Z-100802T2200Z/
MONROE AL-CLARKE AL-WILCOX AL-
501 PM CDT MON AUG 2 2010
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN WILCOX...
EAST CENTRAL CLARKE AND NORTH CENTRAL MONROE COUNTIES HAS EXPIRED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS...AND THUS THE WARNING HAS EXPIRED. GUSTY WINDS
TO 40 MPH AND FREQUENT LIGHTNING WILL CONTINUE TO AFFECT THE REGION
THROUGH AT LEAST 530 PM CDT AS THUNDERSTORMS REMAIN IN THE AREA.
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE AREA.
LAT...LON 3155 8761 3176 8772 3184 8749 3184 8744
3169 8733
TIME...MOT...LOC 2149Z 066DEG 11KT 3177 8744
$$
COHENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:56 PM CDT, 19 minutes earlier.
Area forecast discussion, Aug 2, 3:56 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT MON AUG 2 2010
.SHORT TERM [TONIGHT THROUGH WEDNESDAY NIGHT]...A DEEP HIGH OVER
SOUTHEAST STATES CONTINUES BRING DANGEROUS HEAT INDICES FOR THE NEXT
FEW DAYS. ADIABATIC SINKING WILL STABILIZE AND WARM THE DEEP LOWER
LAYERS OF AIR WHICH WILL ALLOW FOR FURTHER RAPID HEATING WITH
SUNLIGHT. DAYTIME HIGHS WILL GET ABOVE 100 DEGREES FOR MANY AREAS
OVER THE INTERIOR. ALONG THE COAST, THE SEABREEZE WILL PROVIDE A
SOUTHERLY FLOW OFF THE GULF AND CLOUD COVER WHICH WOULD KEEP THE
DAYTIME HIGHS A BIT LOWER THERE. COMBINED WITH WATER VAPOR CONTENT,
THIS WILL LIMIT THE ABILITY OF THE HUMAN BODY TO SELF-REGULATE. HEAT
INDICES WILL BE 110-113 DEGREES. AN EXCESSIVE HEAT WARNING WILL
REMAIN TUESDAY, AND A WATCH FOR WEDNESDAY. THE COUNTER TO THE
ADIABATIC SINKING AND STABILIZING IS THAT ALTHOUGH THE AIR IS STABLE,
IT IS NOT THAT STABLE, AND THUS IT CAN ALLOW LIMITED LIGHTING OFF OF
THE CONVECTIVE ENGINE. SURFACE ANALYSES INDICATE A WEAK FRONT EAST TO
WEST FROM NEAR SAVANNAH NORTHWEST INTO THE TENNESSEE VALLEY AND WEST
TO ARKANSAS. SOUTH OF THIS BOUNDARY, IT WILL BE EASIER TO GET
CONVECTION TO START BECAUSE OF MOIST STATIC ENERGY IN THE AIR.
CONVERGENCE ALONG THE SEA BREEZE FRONT WOULD ALLOW POPS 20 TO 30
PERCENT MAINLY IN THE AFTERNOON TO THE SOUTHEAST OF I-65, AND
ISOLATED ELSEWHERE.
LITTLE CHANGE FOR LOWS-MID 70S OVER THE INTERIOR TO NEAR 80 ALONG
THE COAST AND BEACHES. /77
.LONG TERM [WEDNESDAY THROUGH SUNDAY]...NO CHANGES TO FORECAST. LARGE
UPPER HIGH AROUND ARKLATEX WILL RETROGRADE WEST OVER THE SOUTHERN
PLAINS MID WEEK. FORECAST AREA WILL REMAIN UNDER THE EASTERN PART OF
THE UPPER HIGH THROUGH FRIDAY. THE UPPER HIGH WILL THEN WEAKEN AS A
LONG WAVE TROUGH INTENSIFIES ALONG THE EASTERN CONUS SEABOARD.
SURFACE HIGH WILL BUILD ACROSS THE NORTHERN GULF OF MEXICO, BRINGING
AN ONSHORE WIND THROUGHOUT THE WEEK. A WEAK SURFACE TROUGH JUST NORTH
OF THE FORECAST AREA WILL GRADUALLY DISSIPATE THROUGH MID WEEK.
THE MAIN FORECAST PROBLEM CONTINUES TO BE THE HEAT. HOWEVER AN
EASING OFF LOOKS POSSIBLE AFTER TUESDAY. CONTINUING THE HEAT WARNING
GENERALLY NORTH AND WEST OF I 65, AND WATCHES ELSEWHERE, WITH THE
POSSIBILITY OF DOWNGRADING TO AN ADVISORY LATER. HIGHS TO REACH THE
MID TO UPPER 90S THROUGH WEDNESDAY. ON TUESDAY, MANY LOCATIONS ACROSS
THE NORTHERN HALF OF OUR FORECAST AREA SHOULD REACH OR BREAK 100
DEGREES. THE COMBINATION OF THE HOT AFTERNOON TEMPS AND DEWPOINTS
CLIMBING INTO THE MID TO UPPER 70S WILL PUSH MAX HEAT INDICES TO
BETWEEN 108 AND 112 DEGREES ON TUESDAY.
AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM NOON TO 6 PM
TUESDAY, AND WILL EITHER BE UPGRADED TO AND EXCESSIVE HEAT WARNING
OR DOWNGRADED TO A HEAT ADVISORY LATER TODAY. AN EXCESSIVE HEAT
WARNING OR HEAT ADVISORY WILL LIKELY BE REQUIRED FOR WEDNESDAY. MAX
HEAT INDICES ON WEDNESDAY ARE FORECAST TO REACH BETWEEN 105 AND 111
DEGREES. MAX HEAT INDICES ON THURSDAY ARE FORECAST TO REACH BETWEEN
102 AND 107 DEGREES.
LOW TEMPERATURES EACH NIGHT WILL BE IN THE MID TO UPPER 70S, AND
AROUND 80 DEGREES AT THE BEACHES THROUGH MID WEEK. DIURNAL DRIVEN
ISOLATED TO LOW-END SCATTERED SHOWERS OR THUNDERSTORMS WILL BE
POSSIBLE EACH DAY, MAINLY WEDNESDAY AND BEYOND AS THE UPPER HIGH
RETROGRADES BACK WEST AND THE LARGE UPPER TROUGH DIGS SOUTH ALONG
THE EASTERN SEABOARD. /77
&&
MARINE...HIGH PRESSURE WILL GRADUALLY BUILD WEST OVER THE NORTH
CENTRAL GULF THROUGH MID WEEK...THEN WEAKEN FROM WEST TO EAST LATE
IN THE WEEK. WINDS WILL BECOME MOSTLY SOUTHWEST AS THE RIDGE OF HIGH
PRESSURE BUILDS WEST...INCREASING TO 10 TO 15 KNOTS MOSTLY IN THE
AFTERNOON AND EARLY EVENING HOURS...THURSDAY THROUGH SATURDAY.
SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY WITH THE BEST
CHANCE OCCURRING NEAR SHORE DURING THE AFTERNOON AND EARLY EVENING
HOURS. OTHERWISE..LITTLE CHANGE IN SEAS IS EXPECTED. 32/EE
&&
AVIATION...(18Z-00Z ISSUANCE)...MVFR CONDITIONS...SCT030CB NEAR
SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING...FOLLOWED BY
VFR CONDITIONS...FEW250 LATER THIS EVENING THROUGH TUESDAY MORNING.
MVFR CONDITIONS...SCT030CB NEAR SHOWERS AND THUNDERSTORMS TUESDAY
AFTERNOON. WINDS SOUTHWEST AT 5 TO 10 KTS...WITH HIGHER GUSTS MOSTLY
VARIABLE IN AND AROUND SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS
EVENING...BECOMING MOSTLY VARIABLE 5 KTS OR LESS OVERNIGHT AND
TUESDAY MORNING...THEN BECOMING MOSTLY SOUTHWEST 5 TO 10 KNOTS
TUESDAY AFTERNOON. 32/EE
&&
.FIRE WEATHER...SURFACE HIGH WILL BUILD ACROSS THE NORTHERN GULF OF
MEXICO, BRINGING ONSHORE FLOW THROUGH THE WEEK. RELATIVE HUMIDITY
WILL REMAIN HIGH, AND HIGH TEMPERATURE WILL BRING A DEEP MIXING
LAYER AND MODERATE TO HIGH DISPERSION THROUGH MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 96 76 95 / 30 30 20 30
PENSACOLA 78 96 77 95 / 20 20 20 30
DESTIN 83 89 82 89 / 20 30 20 30
EVERGREEN 75 99 74 97 / 30 30 20 40
WAYNESBORO 73 100 73 98 / 10 20 10 20
CAMDEN 74 101 74 98 / 20 20 10 30
CRESTVIEW 76 97 75 95 / 30 50 20 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...EXCESSIVE HEAT WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
EXCESSIVE HEAT WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
ESCAMBIA...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
EXCESSIVE HEAT WATCH FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: CHOCTAW...CLARKE...MONROE...
WASHINGTON...AND WILCOX.
EXCESSIVE HEAT WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COVINGTON...CRENSHAW...AND LOWER BALDWIN.
FL...EXCESSIVE HEAT WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
EXCESSIVE HEAT WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: AND INLAND ESCAMBIA.
EXCESSIVE HEAT WATCH FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
MS...EXCESSIVE HEAT WARNING UNTIL 6 PM MONDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
EXCESSIVE HEAT WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
EXCESSIVE HEAT WATCH FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...NONE.
&&Hazardous weather outlook, Aug 2, 6:00 AM CDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT MON AUG 2 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-031200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CDT MON AUG 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE DEEP SOUTH WILL SUPPORT EXCESSIVE HEAT FOR THE GULF COAST THROUGH THE FIRST HALF OF THE WEEK. DANGEROUS AFTERNOON HEAT INDICES FROM 110 TO 113 DEGREES WILL INCREASE THE RISK OF HEAT RELATED ILLNESSES. DUE TO THE AMOUNT OF HEAT...MOISTURE AND INSTABILITY...ISOLATED TO SCATTERED MAINLY AFTERNOON THUNDERSTORMS ARE POSSIBLE. STORMS WILL MOVE SOUTHWARD. SOME OF THE STORMS COULD BE STRONG WITH BRIEF STRONG WIND GUSTS POSSIBLY UP TO AROUND 45 MPH AND DANGEROUS LIGHTNING. THE RISK OF SEVERE WEATHER IS MINIMAL...BUT CAN STILL OCCUR ON AN ISOLATED BASIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE PERIOD. THE MOST OPPRESSIVE DAYS DURING THE OUTLOOK PERIOD WILL COME TUESDAY AND WEDNESDAY WITH AFTERNOON HEAT INDICES RANGING FROM 108 TO 113 DEGREES. THE RISK OF HEAT RELATED ILLNESSES WILL REMAIN ELEVATED. ADDITIONALLY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS...DANGEROUS LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. 10
In the hours before
Special weather statement, Aug 2, 2:29 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 229 PM CDT MON AUG 2 2010 ALZ059-022015- ESCAMBIA- INCLUDING THE CITIES OF...BREWTON... 229 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA COUNTY... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF KEEGO THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... FOSHEE AND OSAKA THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 2:31 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TEXT... NATIONAL WEATHER SERVICE MOBILE AL 231 PM CDT MON AUG 2 2010 ALZ059-022015- ESCAMBIA- INCLUDING THE CITIES OF...BREWTON... 231 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT ESCAMBIA COUNTY... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF KEEGO. THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... FOSHEE AND OSAKA THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 3:19 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 319 PM CDT MON AUG 2 2010 ALZ054-022115- WILCOX- 319 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT WILCOX COUNTY... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF MCBRYDES...MOVING SOUTHWEST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ACKERVILLE...ALLENTON...DARLINGTON AND DARLINGTON THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 3:29 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 329 PM CDT MON AUG 2 2010 ALZ056>058-060-022115- COVINGTON-CONECUH-BUTLER-CRENSHAW- 329 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON...CONECUH...BUTLER AND CRENSHAW COUNTIES... AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF INDUSTRY...MOVING SOUTH AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BROOKS...SHREVE...SOUTH...RED LEVEL...COHASSETT AND RIVER FALLS THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 3:30 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED MOVEMENT... NATIONAL WEATHER SERVICE MOBILE AL 330 PM CDT MON AUG 2 2010 ALZ056>058-060-022115- COVINGTON-CONECUH-BUTLER-CRENSHAW- 330 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON...CONECUH...BUTLER AND CRENSHAW COUNTIES... AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF INDUSTRY...MOVING SOUTH AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BROOKS...SHREVE...SOUTH...RED LEVEL...COHASSETT AND RIVER FALLS THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 2, 3:36 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 336 PM CDT MON AUG 2 2010 ALZ056-060-022130- COVINGTON-CONECUH- 336 PM CDT MON AUG 2 2010 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON AND CONECUH COUNTIES... AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF SHREVE...MOVING SOUTH AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SHREVE...BROOKS...SOUTH AND GANTT THROUGH 430 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:10 PM CDT | Special Marine Warning | MOB | 35 min | |
| Aug 1, 8:40 PM CDT | Special Marine Warning | MOB | 35 min | |
| Aug 2, 3:11 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 49 min |
| Aug 2, 3:21 PM CDT | Excessive Heat Watch | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 24 hr |
| Aug 2, 3:21 PM CDT | Excessive Heat Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 27 hr |
| Aug 2, 4:25 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 35 min |
| Aug 2, 4:32 PM CDT | Flash Flood Warning | MOB | Clarke, Monroe, Wilcox | 70 min |
| Aug 2, 4:44 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 30 min |
| Aug 2, 4:57 PM CDT | Special Marine Warning | MOB | 63 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.